# SDR CA060731001

- Difficulty date: July 27, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,104 hours
- Engine: Pwa JT15D4
- System (JASC): 2720 · Rudder Control System
- Part: Guard
- Part number: 656530129
- Condition: Delaminated
- Location: Rudder Control
- Part time: 7,217 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN MOVING THE RUDDER WITH HAND PRESSURE OF APPROXIMATELY 10 DEGREES EITHER SIDE OF CENTER A NOISE ALONG WITH A ROUGH SNAGGING FEEL NOTICED.  TRACING THE NOISE DOWN THROUGH THE TAIL INTO THE CABIN BETWEEN FLIGHT STATION 166 TO 180.  THE CABLE GUARD PN 6565301-29 FOUND TO BE DISPLACED FORWARD OUT OF REAR CLAMP AND CABLE END CONTACTING THE END OF THE CABLE GUARD.  THE CABLE GUARD WAS REMOVED AND INSPECTED, FOUND INNER LAMINATE OF THE PHENOLIC DELAMINATED WITH WHAT LOOKED LIKE A CONTACT POINT FROM CONTACT WITH THE CABLE END OR TURN BARREL NEAR THE FWD END AND THE GUARD WAS DAMAGED ON THE AFT END FROM CONTACT WITH THE CABLE END. (TC NR 20060731001)
